Table of Contents Author Guidelines Submit a Manuscript
Research Article
The Scientific World Journal
Volume 2015 (2015), Article ID 419636, 1 page
http://dx.doi.org/10.1155/2015/419636
Retraction

Retracted: Slope Stability Analysis Using Limit Equilibrium Method in Nonlinear Criterion

The Scientific World Journal

Received 31 December 2014; Accepted 31 December 2014

Copyright © 2015 The Scientific World Journal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Lin, W. Zhong, W. Xiong, and W. Tang, “Slope stability analysis using limit equilibrium method in nonlinear criterion,” The Scientific World Journal, vol. 2014, Article ID 206062, 7 pages, 2014. View at Publisher · View at Google Scholar